Free σ-products and noncommutatively slender groups

Katsuya Eda

Research output: Contribution to journalArticle

44 Citations (Scopus)
Original languageEnglish
Pages (from-to)243-263
Number of pages21
JournalJournal of Algebra
Volume148
Issue number1
DOIs
Publication statusPublished - 1992
Externally publishedYes

Fingerprint

Σ-product

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Free σ-products and noncommutatively slender groups. / Eda, Katsuya.

In: Journal of Algebra, Vol. 148, No. 1, 1992, p. 243-263.

Research output: Contribution to journalArticle

Eda, Katsuya. / Free σ-products and noncommutatively slender groups. In: Journal of Algebra. 1992 ; Vol. 148, No. 1. pp. 243-263.
@article{4afc016075764606a0f7d66fd3505eec,
title = "Free σ-products and noncommutatively slender groups",
author = "Katsuya Eda",
year = "1992",
doi = "10.1016/0021-8693(92)90246-I",
language = "English",
volume = "148",
pages = "243--263",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Free σ-products and noncommutatively slender groups

AU - Eda, Katsuya

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=38249012582&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249012582&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(92)90246-I

DO - 10.1016/0021-8693(92)90246-I

M3 - Article

VL - 148

SP - 243

EP - 263

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -